# SDR SWIA200514805

- Difficulty date: March 27, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 3,557 hours, 3,217 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER A/P DISCONNECT ON FINAL, F/O UNABLE TO MOVE ELEVATOR IN EITHER DIRECTION FOR 5 TO 7 SECONDS AFTER DISC PITCH CONTROL THEN RETURNED TO NORMAL.  REPLACED ELEVATOR SERVO & SERVO MOUNT UNITS IAW 22-11-14, AND 22-11-24.  OPERATIONAL CHECK GOOD.  P/N 622-5027-101, S/N OFF 13XHP, P/N 822-0260-001, S/N OFF 145HP.
